# SDR USAA2009070891748

- Difficulty date: June 18, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN BS 512 TO BS 526, RBL 45.5.  REPLACED SEAT TRACK BETWEEN BS 512 TO BS 526, RBL 45.5 IAW B737 SRM 51-10-02.
